Ultrametric logarithm laws, II

Athreya, JS, Ghosh, A and Prasad, A (2012) Ultrametric logarithm laws, II. Monatshefte für Mathematik, 167 (3-4). pp. 333-356. ISSN 0026-9255

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 05 Mar 2012 15:22
Last Modified: 25 Jul 2018 03:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/37858
DOI: 10.1007/s00605-012-0376-y

Actions (login required)

View Item